# SDR VTZA95107

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 310389813
- Condition: Failure
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD-RDU - FLT 6579 - DURING TAKEOFF, ABORTED THE TAKEOFF DUE TO THE RT ENGINE RED BETA LIGHT ILLUMINATED.  ACFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE BETA PRESSURE SWITCH.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
